# SDR AALA20161221018

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 97,468 hours, 15,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LEFT SIDE  HAS A NUT PLATE FOR LENS COVER DETACHED.  SECURED THE NUT PLATE.  OPERATIONAL CHECKED GOOD.
